"On the universal zero attractor of the Tribonacci-related polynomials" by William Goh, Matthew X. He et al.
 

Mathematics Faculty Articles

On the universal zero attractor of the Tribonacci-related polynomials

Document Type

Article

Publication Date

6-1-2009

Publication Title

Calcolo

Keywords

Argument principle, Conformal mappings, Jensen's inequality, Tribonacci polynomials, Zero attractor

ISSN

00080624

Volume

46

Issue/No.

2

First Page

95

Last Page

129

Abstract

In this paper we solve a conjecture on the zeros of R-Bonacci polynomials in the case when r = 3 (Tribonacci polynomials) and determine the zero attractor of the Tribonacci polynomials. Universality of the zero attractor is also established. © Springer-Verlag 2009.

DOI

10.1007/s10092-009-0002-0

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 5
  • Usage
    • Abstract Views: 2
  • Captures
    • Readers: 2
see details

Share

COinS